# SDR DALA1014030995

- Difficulty date: June 21, 2010
- Submitted: June 22, 2010
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 49,366 hours, 36,308 cycles
- Engine: Pwa JT8D219
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 1309 L26l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV3, STA 1309 LONG 26R-26L AFTER REMOVAL OF FRAME FOUND SHEAR TIE TO BE CORRODED.  REMOVED CORROSION ON STA 1309 SHEAR TIE L26R-26L IAW SRM 51-10-3 ORIG MAT.050, REMOVED .012, .038 REMAINING. FOUND TO BE OUT OF LIMITS IAW SRM 53-01, FIG1, SH3.  DRILLED AND DEBURRED NEW SHEAR TIE 9912243-219 L26R-26L IAW SRM 51-10-4. R & R NEW SHEAR TIE ON NRC MOO/102 2030N00724.    (DLM88101563)
